# SDR CA071105004

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 03065H7918
- Condition: Broken
- Location: Cockpit
- Part time: 12,170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) OUTBOUND THE FO’S SIDE WINDOW BROKE GOING THROUGH 20,000 FT.  MX REPLACED SIDE WINDOW (TC NR 20071105004)
